# SDR COMA9760001

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100207A
- Condition: Malfunction
- Location: E/E Compt
- Part time: 8,135 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STALL FAIL MESSAGE ON EICAS.  REPLACED THE STALL COMPUTER.
